health-portal.net
health-portal.net
Home   Disease   Symptom 
English DeutschEspañolFrançaisItalianoNederlandsPortuguês
 
 
Contact us...
Google


Morbilliform Drug Eruptions


The morphology of a drug eruption may remind the viral disease caused by infection with measles and characterised by an erythematous maculo-papular (’ morbilliform’) rash. The skin lesions are often accompanied by an inflammatory-oedematous reddening of the face, and also by general symptoms such as fever, lassitude, lymphadenopathy. The typical drug eruption following the intake of ampicillin shows morbilliform features. Eliciting drugs include analgesics (phenacetin, aspirin, indomethacin), antiepileptic drugs (hydantoin derivates), hypnotics (barbiturates, chloral hydrate), chemotherapeutic agents (isoniazid, nitrofurantoin), other antibiotics (penicillin, streptomycin, tetracyclines, erythromycin) and other medications.




Topics on healthportal
Read about Scabies ...